Acute organic brain syndrome due to drug-induced eosinophilia.

Ng, S.C.; Lee, M.K.; Teh, A. (1989) Acute organic brain syndrome due to drug-induced eosinophilia. Postgraduate medical journal, 65 (769). pp. 843-4. ISSN 0032-5473

Full text not available from this repository.

Abstract

A 72 year old man developed acute organic brain syndrome associated with marked eosinophilia following self medication with a variety of drugs. Investigations revealed no other known causes of eosinophilia. Withdrawal of drugs resulted in dramatic drop in eosinophil count paralleled by clinical resolution of neurological problems. To our knowledge drug-induced eosinophilia has not previously been associated with acute organic brain syndrome.

Item Type: Article
Creators:
  1. Ng, S.C.
  2. Lee, M.K.
  3. Teh, A.
Journal or Publication Title: Postgraduate medical journal
Uncontrolled Keywords: brain syndrome; drug-induced eosinophilia.
Subjects: R Medicine > R Medicine (General)
R Medicine > RB Pathology
Divisions: Faculty of Medicine
Depositing User: Mr. Faizal Hamzah
Date Deposited: 01 Mar 2011 11:40
Last Modified: 21 Oct 2014 10:12
URI: http://eprints.um.edu.my/id/eprint/250

Actions (For repository staff only: Login required)

View Item